Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Deformations of noncompact projective manifolds

Samuel A Ballas

Algebraic & Geometric Topology 14 (2014) 2595–2625
Bibliography
1 M Artin, On the solutions of analytic equations, Invent. Math. 5 (1968) 277 MR0232018
2 S Ballas, Examples of two bridge knot and link deformations, Mathematica notebook.
3 Y Benoist, Convexes divisibles, I, from: "Algebraic groups and arithmetic" (editors S G Dani, G Prasad), Tata Inst. Fund. Res. (2004) 339 MR2094116
4 Y Benoist, Convexes divisibles, III, Ann. Sci. École Norm. Sup. 38 (2005) 793 MR2195260
5 Y Benoist, Convexes divisibles, IV: Structure du bord en dimension $3$, Invent. Math. 164 (2006) 249 MR2218481
6 M Boileau, J Porti, Geometrization of $3$–orbifolds of cyclic type, Astérisque 272, Soc. Math. France (2001) 208 MR1844891
7 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
8 D Cooper, D D Long, M B Thistlethwaite, Computing varieties of representations of hyperbolic $3$–manifolds into $\mathrm{SL}(4,\mathbb R)$, Experiment. Math. 15 (2006) 291 MR2264468
9 D Cooper, D D Long, M B Thistlethwaite, Flexing closed hyperbolic manifolds, Geom. Topol. 11 (2007) 2413 MR2372851
10 D Cooper, D D Long, S Tillmann, On convex projective manifolds and cusps, arXiv:1109.0585
11 H Garland, A rigidity theorem for discrete subgroups, Trans. Amer. Math. Soc. 129 (1967) 1 MR0214102
12 W M Goldman, Geometric structures on manifolds and varieties of representations, from: "Geometry of group representations" (editors W M Goldman, A R Magid), Contemp. Math. 74, Amer. Math. Soc. (1988) 169 MR957518
13 A Hatcher, W Thurston, Incompressible surfaces in $2$–bridge knot complements, Invent. Math. 79 (1985) 225 MR778125
14 M Heusener, J Porti, Infinitesimal projective rigidity under Dehn filling, Geom. Topol. 15 (2011) 2017 MR2860986
15 C D Hodgson, S P Kerckhoff, Rigidity of hyperbolic cone-manifolds and hyperbolic Dehn surgery, J. Differential Geom. 48 (1998) 1 MR1622600
16 D Johnson, J J Millson, Deformation spaces associated to compact hyperbolic manifolds, from: "Discrete groups in geometry and analysis" (editor R Howe), Progr. Math. 67, Birkhäuser (1987) 48 MR900823
17 M Kapovich, Hyperbolic manifolds and discrete groups, Progress in Mathematics 183, Birkhäuser (2001) MR1792613
18 S Kojima, Deformations of hyperbolic $3$–cone-manifolds, J. Differential Geom. 49 (1998) 469 MR1669649
19 J L Koszul, Déformations de connexions localement plates, Ann. Inst. Fourier (Grenoble) 18 (1968) 103 MR0239529
20 L Marquis, Exemples de variétés projectives strictement convexes de volume fini en dimension quelconque, Enseign. Math. 58 (2012) 3 MR2985008
21 D B McReynolds, A W Reid, M Stover, Collisions at infinity in hyperbolic manifolds, Math. Proc. Cambridge Philos. Soc. 155 (2013) 459 MR3118413
22 W Menasco, A W Reid, Totally geodesic surfaces in hyperbolic link complements, from: "Topology '90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 215 MR1184413
23 K Murasugi, Remarks on knots with two bridges, Proc. Japan Acad. 37 (1961) 294 MR0139162
24 J Porti, Torsion de Reidemeister pour les variétés hyperboliques, Mem. Amer. Math. Soc. 128 (1997) MR1396960
25 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (2006) MR2249478
26 R Riley, Parabolic representations of knot groups, I, Proc. London Math. Soc. 24 (1972) 217 MR0300267
27 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
28 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
29 A Weil, Remarks on the cohomology of groups, Ann. of Math. 80 (1964) 149 MR0169956
30 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508